# SDR QMLA2022031020015

- Difficulty date: December 17, 2021
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N139AM
- Make and model: Urocop EC135T2
- Aircraft serial: 0655
- Aircraft time: 5,359 hours, 16,698 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Frame 5
- Part time: 53,359 hours, 16,698 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LH DAMAGE OF SHORT PITCH DISTANCE AND EDGE DISTANCE IN U-PROFILE (FRAME CAP) AND AFT L- ANGLE.  LOWER RH DAMAGE OF SHORT PITCH DISTANCE IN U-PROFILE (FRAME CAP) AND AFT L-ANGLE.  LOWER LH DAMAGE OF 1.5 LONG CRACK.  UPPER LH, CENTER AND RH DAMAGE OF SHORT PITCH DISTANCE IN U-CHANNEL, FWD L ANGLE AND AFT FRAME FLANGE
